Einstein doubly warped product manifolds with semi-symmetric metric connection

Punam Gupta,

Abdoul Salam Diallo


In this paper, we study the doubly warped product manifolds with semi-symmetric metric connection. We derive the curvature formulas for doubly warped product manifold with semi-symmetric metric connection in terms of curvatures of components of doubly warped product manifolds. We also prove the necessary and sufficient condition for a doubly warped product manifold to be a warped product manifold. We obtain some results for an Einstein doubly warped product manifold and Einstein-like doubly warped product manifold of class A with respect to a semi-symmetric metric connection.

2010 Mathematics Subject Classification. 53C05, 53C25, 53C50

Słowa kluczowe: Doubly warped products, semi-symmetric metric connection, Levi-Civita connection, Einstein manifolds, Einstein-like manifold of class A

1. Agaoka Y., Kim I.-B., Kim B.H., Yeom D.J., On doubly warped product manifolds, Mem. Fac. Integrated Arts & Sci., Hiroshima Univ. Ser. IV, 24 (1998), 1–10.

2. Allison D.E., Pseudocovexity in Lorentzian doubly warped products, Geom. Dedicata, 39 (1991), 223–227.

3. Berndt J., Three-dimensional Einstein-like manifolds, Differential Geom. Appl., 2 (1992), 385–397.

4. Bishop R.L., O’Neill B., Manifolds of negative curvature, Trans. Amer. Math. Soc., 145 (1969), 1–49.

5. Bueken P., Vanhecke L., Three and four dimensional Einstein-like manifolds and homogeneity, Geometriae Dedicata, 75 (1999), no. 2, 123–136.

6. Calvaruso G., Einstein-like metrics on three-dimensional homogeneous Lorentzian manifolds, Geom. Dedicata, 127 (2007), 99–119.

7. Friedmann A., Schouten J.A., ¨ Uber die Geometrie der halbsymmetrischen ¨Ubertragungen, Math. Z., 21 (1924), no. 1, 211–223.

8. Gebarowski A., Doubly warped products with harmonic Weyl conformal curvature tensor, Colloq. Math., 67 (1994), 73–89.

9. Gebarowski A., On conformally recurrent doubly warped products, Tensor (N.S.), 57 (1996), 192–196.

10. Gupta P., On compact Einstein doubly warped product manifolds, Tamkang Jour. Math., 49 (2018), no. 1, 267–275.

11. Hatzinikitas A.N., A note on doubly warped product spaces, arXiv:1403.0204v1.

12. Hayden H.A., Subspace of a space with torsion, Proc. London Math. Soc., II Series, 34 (1932), 27–50.

13. Imai T., Hypersurfaces of a Riemannian manifold with semi-symmetric metric connection, Tensor (N.S.), 23 (1972), 300–306.

14. Imai T., Notes on semi-symmetric metric connections, Commemoration volumes for Prof. Dr. Akitsugu Kawaguchi’s seventieth birthday, Vol. I. Tensor (N.S.), 24 (1972), 293–296.

15. Mantica C.A., Molinari L.G., Young J.S., Shenawy S., Perfect-Fluid, Generalized Robertson–Walker Space-times, and Gray’s Decomposition, J. Math. Phys., 60 (2019), no. 5, 052506, 9 pp.

16. O’Neill B., Semi-Riemannian geometry with applications to relativity, Academic Press, New York, London, 1983.

17. Peng C., Chao Q., Homogeneous Einstein-like metrics on spheres and projective spaces, Differential Geometry and its Applications, 44 (2016), 63–76.

18. Ponge R., Reckziegel H., Twisted products in pseudo-Riemann geometry, Geometriae Dedicata, 49 (1993), 15–25.

19. Ramos M.P.M., Vaz E.G.L.R., Carot J., Double warped space time, Jour. Math. Phys., 44 (2003), no. 10, 4835–4869.

20. Sular S., Semi-symmetric metric connection on doubly warped product manifolds, Int. Jour. Pure Math., 4 (2017), 52–58.

21. Sular S., Ozgur C., Warped product with semi-symmetric metric connection, Taiwanese Journal of Mathematics, 15 (2011), no. 4, 1701–1719.

22. Sumitomo T., On a certain class of Riemannian homogeneous spaces, Coll. Math., 26 (1972), 129–133.

23. Tashiro Y., Complete Riemannian manifolds and some vector fields, Transaction of the American Mathematical Society, 117(1965), 251–275.

24. Tripathi M.M., A new connection in a Riemannian manifold, Int. Electron. J. Geom., 1 (2008), no. 1, 15–24.

25. ¨Unal B., Doubly warped products, Diff. Geom. Appl., 15 (2001), no. 3, 253–263.

26. Yano K., On semi-symmetric metric connections, Rev. Roumaine Math. Pures Appl., 15 (1970), 1579–1586.